# SDR IXXA060553S

- Difficulty date: October 6, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT STATION 1748 LONGERON 10 RIGHT.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED FILLER AND DOUBLER IAW DC8 SRM 53-2-1, 51-1-8, AND 51-1-20D.
